SCARED, CONFUSED, SKIN ETC. SYMPTOMS....please help?
BACKGROUND ABOUT ME: 23 year old female and live in SC. I had a septoplasty (nose surgery to fix a deviated septum) and turbinate reduction on 11/12/2012.
Okay so, here are my symptoms that I have undoubtedly been experiencing for about three weeks. I feel that they have all gotten worse in severity...
1. Fluctuating, low body temperature: ranging from 96.4 to 98.2 within twelve hours
*I feel like I am also getting the chills more often than it just being the weather?
2. Fluid type build up under skin (most noticeably to me is on forearms, face, hands, ankles, chest and neck but it seems like it is everywhere)
*the fluid seems to move
* pain around joints of fingers and wrist
3. black stuff and white puss? coming from skin (palms of hands, face, chest, and other areas)
4. oozing randomly in different parts of my body (almost is watery)
6. Hair Loss
7. Nails thinning
8. Fluid build up around eyes and nose
9. pain in neck and back
10. discoloration of skin in some areas (often bruiselike)
11. hotness in face/head/ears
I know there are a lot of symptoms and some may be unrelated to what is going on with me. I have not gone to the doctor because I work a lot and I am really not sure if I have just started to freak myself out. The symptoms seems to gradually set in. PLEASE LET ME KNOW IF YOU HAVE ANY IDEA WHAT THIS COULD BE :/
Sounds like a thyroid problem. Especially since the skin and nails are involved and the low body temperature. Thyroid problems can also cause your hair to fall out and for one to feel cold or hot when others around you are comfortable. The oozing and the edema (swelling) could be due to an eczema condition caused by allergy or cellulitis. - You might want to try some iodine made especially for internal use. Don't take regular iodine as that is a poison!! Go to a health food store and buy some iodine drops. You only take like 4 drops a day in a glass of water. Then, if this doesn't help, see a doctor.
You have said enough to say, get thee to a doctor!!!!! Something's up and this forum is not an answer sufficient enough to address the seriousness of your bodies breakdowns. Please, take care of yourself before you can't.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.